JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTERVAL-VALUED FUZZY SUBGROUPS AND RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.593-617
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.593
 Title & Authors
INTERVAL-VALUED FUZZY SUBGROUPS AND RINGS
Kang, Hee-Won; Hur, Kul;
  PDF(new window)
 Abstract
We introduce the concepts of interval-valued fuzzy sub-groups [resp. normal subgroups, rings and ideals] and investigate some of it's properties.
 Keywords
t-norm;interval-valued fuzzy subgroup[ring and ideal];interval-valued fuzzy normal subgroup;
 Language
English
 Cited by
1.
Interval-valued Fuzzy Ideals and Bi-ideals of a Semigroup,;;

International Journal of Fuzzy Logic and Intelligent Systems, 2011. vol.11. 4, pp.259-266 crossref(new window)
2.
INTERVAL-VALUED FUZZY SUBGROUPS AND HOMOMORPHISMS,;

호남수학학술지, 2011. vol.33. 4, pp.499-518 crossref(new window)
3.
INTERVAL-VALUED FUZZY GENERALIZED BI-IDEALS OF A SEMIGROUP,;;;

호남수학학술지, 2011. vol.33. 4, pp.603-616 crossref(new window)
4.
Interval-valued Fuzzy Normal Subgroups,;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2012. vol.12. 3, pp.205-214 crossref(new window)
5.
Interval-Valued Fuzzy Ideals of a Ring,;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2012. vol.12. 3, pp.198-204 crossref(new window)
6.
THE LATTICE OF INTERVAL-VALUED FUZZY IDEALS OF A RING,;;;

호남수학학술지, 2012. vol.34. 3, pp.351-373 crossref(new window)
7.
INTERVAL-VALUED FUZZY SUBGROUPS AND LEVEL SUBGROUPS,;;;

호남수학학술지, 2013. vol.35. 3, pp.525-540 crossref(new window)
8.
Interval-Valued Fuzzy Congruences on a Semigroup,;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2013. vol.13. 3, pp.231-244 crossref(new window)
9.
INTERVAL-VALUED FUZZY SUBGROUPS,;;;

호남수학학술지, 2013. vol.35. 4, pp.565-582 crossref(new window)
10.
Lattices of Interval-Valued Fuzzy Subgroups,;;;

International Journal of Fuzzy Logic and Intelligent Systems, 2014. vol.14. 2, pp.154-161 crossref(new window)
1.
INTERVAL-VALUED FUZZY SUBGROUPS AND LEVEL SUBGROUPS, Honam Mathematical Journal, 2013, 35, 3, 525  crossref(new windwow)
2.
INTERVAL-VALUED FUZZY SUBGROUPS, Honam Mathematical Journal, 2013, 35, 4, 565  crossref(new windwow)
3.
Interval-Valued Fuzzy Congruences on a Semigroup, International Journal of Fuzzy Logic and Intelligent Systems, 2013, 13, 3, 231  crossref(new windwow)
4.
Interval-valued Fuzzy Normal Subgroups, International Journal of Fuzzy Logic and Intelligent Systems, 2012, 12, 3, 205  crossref(new windwow)
5.
ON INTERVAL-VALUED FUZZY LATTICES, Honam Mathematical Journal, 2015, 37, 2, 187  crossref(new windwow)
6.
Interval-valued Fuzzy Ideals and Bi-ideals of a Semigroup, International Journal of Fuzzy Logic and Intelligent Systems, 2011, 11, 4, 259  crossref(new windwow)
7.
INTERVAL-VALUED FUZZY SUBGROUPS AND HOMOMORPHISMS, Honam Mathematical Journal, 2011, 33, 4, 499  crossref(new windwow)
8.
Lattices of Interval-Valued Fuzzy Subgroups, International Journal of Fuzzy Logic and Intelligent Systems, 2014, 14, 2, 154  crossref(new windwow)
9.
INTERVAL-VALUED FUZZY GROUP CONGRUENCES, Honam Mathematical Journal, 2016, 38, 2, 403  crossref(new windwow)
10.
THE LATTICE OF INTERVAL-VALUED FUZZY IDEALS OF A RING, Honam Mathematical Journal, 2012, 34, 3, 351  crossref(new windwow)
11.
Ω-INTERVAL-VALUED FUZZY SUBSEMIGROUPS IN A SEMIGROUP, Honam Mathematical Journal, 2015, 37, 1, 29  crossref(new windwow)
12.
INTERVAL-VALUED FUZZY GENERALIZED BI-IDEALS OF A SEMIGROUP, Honam Mathematical Journal, 2011, 33, 4, 603  crossref(new windwow)
13.
Interval-Valued Fuzzy Ideals of a Ring, International Journal of Fuzzy Logic and Intelligent Systems, 2012, 12, 3, 198  crossref(new windwow)
 References
1.
K.Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems,20(1986) 87-96. crossref(new window)

2.
K.Atanassov and G.Gargov, Interval-valued intuitionistic fuzzy sets, Fuzzy sets and Systems 31(1989) 343-349. crossref(new window)

3.
Baldev Benerjee and Dhiren Kr.Basnet, Intuitionistic fuzzy subrings and ideals, J.Fuzzy Math 11(1)(2003) 139-155.

4.
R. Biswas, Rosenfeld's fuzzy subgroups with interval-valued membership functions. Fuzzy set and systems 63(1995) 87-90. crossref(new window)

5.
D.Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88(1997) 81-89. crossref(new window)

6.
D.Coker and A.Haydar Es, On fuzzy compact ness in intuitionstic fuzzy topological spaces, J.Fuzzy Math. 3(1995) 899-909.

7.
M.B.Gorzalczany, A method of inference in approximate reasoning based on interval-values fuzzy, sets, Fuzzy sets and Systems 21(1987) 1-17. crossref(new window)

8.
K.Hur, S.Y.Jang and H.W.Kang, Intuitionistic fuzzy subgroupoids, International Journal of Fuzzy Logic and Intelligent Systems 2(1)(2002) 92-147.

9.
K.Hur, H.W.Kang and H.K.Song, Intuitionistic fuzzy subgroups and subrings. Honam Math.J. 25(1)(2003) 19-41.

10.
K.Hur, J.G.Lee and J.Y.Choi, Interval-valued fuzzy relations. J. Korean Institute of Intelligent systems 19(3)(2009) 425-432. crossref(new window)

11.
W.J.Liu Fuzzy invaiant subgroups and fuzzy ileds, Fuzzy sets and Systems 8(1982) 133-189. crossref(new window)

12.
T.K.mondal and S.K.Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math. 30(1)(1999) 20-38.

13.
L.A.Zadeh, Fuzzy sets, Inform and Control 8(1965) 338-353. crossref(new window)

14.
L.A.Zadeh, The concept of a linguistic variable and its application to approximate reasoning-I, Inform. Sci 8(1975) 199-249. crossref(new window)